# SDR SWAA053106

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 19,930 hours, 11,284 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Component: Rudder
- Component part number: 65C25841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RUDDER L/E CRACKED AT BOTTOM RT SIDE.  REPAIRED RUDDER PER SRM.
